| Model Number |
1987-27-121 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Discomfort (2330)
| Date of Event |
09/20/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Revision completed due to pain and discomfort in her knee.The knee was revised where the srom hinge femoral component, the universal femoral sleeve, femoral universal stem and the lps insert were explanted.The mbt revision tray, mbt sleeve, and universal stem were left in situ on the tibial side.A lps distal femoral replacement and lls cemented stem were implanted.There was no surgical delay.Doi: unk.Dor: (b)(6) 2022.Affected side: left knee.
Additional Manufacturer Narrative
Product complaint # (b)(4) investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the lot number: bfi161b does not reflect a valid finished goods lot number.Therefore, a manufacturing records evaluation (mre) was not performed as no valid finished goods lot number was provided for this device.